Browse Title Index


 
Issue Title
 
Vol 20, No 3 (2012) DETERMINANT AND SPECTRUM PRESERVING MAPS ON M_n Abstract   PDF
Sang Og Kim
 
Vol 27, No 3 (2019) Diagonal sums in negative trinomial table Abstract   PDF
Eunmi Choi, Yuna Oh
 
Vol 20, No 4 (2012) DIAMETER OF THE DIRECT PRODUCT OF WIELANDT GRAPH Abstract   PDF
Sooyeon Kim, Byung Chul Song
 
Vol 23, No 2 (2015) Dirichlet boundary value problem for a class of the noncooperative elliptic system Abstract   PDF
Tacksun Jung, Q-Heung Choi
 
Vol 23, No 4 (2015) Distance two labeling on the square of a cycle Abstract   PDF
Xiaoling Zhang
 
Vol 28, No 2 (2020) Domain of Euler-totient matrix operator in the space $\mathcal{L}_{p}$ Abstract   PDF
Serkan Demiriz, Sezer Erdem
 
Vol 28, No 3 (2020) Duotrigintic functional equation and its stability in Banach spaces Abstract   PDF
Antony Raj Aruldass, Divyakumari Pachaiyappan, Jung-Rye Lee
 
Vol 24, No 4 (2016) Dynamical Bifurcation of the Burgers-Fisher equation Abstract   PDF
Yuncherl Choi
 
Vol 22, No 4 (2014) Dynamical bifurcation of the one-dimensional convective Cahn-Hilliard equation Abstract   PDF
Yuncherl Choi
 
Vol 27, No 3 (2019) Edge Szeged indices of Benzene ring Abstract   PDF
Abdul Qudair Baig, Muhammad Naeem, Muhammad Mushtaq, Wei Gao
 
Vol 27, No 4 (2019) $e$-Fuzzy filters of MS-algebras Abstract   PDF
Berhanu Assaye Alaba, Teferi Getachew Alemayehu
 
Vol 28, No 4 (2020) $e$-fuzzy filters of stone almost distributive lattices Abstract   PDF
Yohannes Gedamu Wondifraw, Teferi Getachew Alemayehu
 
Vol 23, No 2 (2015) Einstein's connection in $3$-dimensional $ES$-manifold Abstract   PDF
In Ho Hwang
 
Vol 25, No 1 (2017) Einstein's connection in $5$-dimensional $ES$-manifold Abstract   PDF
In Ho Hwang
 
Vol 26, No 1 (2018) Elliptic boundary value problem with two singularities Abstract   PDF
Tacksun Jung, Q-Heung Choi
 
Vol 20, No 1 (2012) ELLIPTIC PROBLEM WITH A VARIABLE COEFFICIENT AND A JUMPING SEMILINEAR TERM Abstract   PDF
Q-Heung Choi, Tacksun Jung
 
Vol 28, No 3 (2020) Enhancing eigenvalue approximation with Bank--Weiser error estimators Abstract   PDF
Kwang-Yeon Kim
 
Vol 21, No 2 (2013) Error estimates for the Fully discrete stabilized Gauge-Uzawa Method/Part I: The Navier-Stokes equations Abstract   PDF
Jae-Hong Pyo
 
Vol 24, No 1 (2016) Essential norm of the pull back operator Abstract   PDF
Tang Shuan, Wu Chong
 
Vol 26, No 2 (2018) Estimation of hurst parameter and minimum variance spectrum Abstract   PDF
Joo-Mok Kim
 
Vol 25, No 1 (2017) Estimation of non-integral and integral quadratic functions in linear stochastic differential systems Abstract   PDF
IL Young Song, Vladimir Shin, Won Choi
 
Vol 27, No 4 (2019) Evaluations of the cubic continued fraction by some theta function identities Abstract   PDF
Jinhee Yi, Dae Hyun Paek
 
Vol 20, No 4 (2012) EVERY LINK IS A BOUNDARY OF A COMPLETE BIPARTITE GRAPH $K_{2,n}$ Abstract   PDF
Yongjun Jang, Snag-Min Jeon, Dongseok Kim
 
Vol 22, No 3 (2014) Existence of a positive infimum eigenvalue for the $p(x)$-Laplacian Neumann problems with weighted functions Abstract   PDF
Yun-Ho Kim
 
Vol 26, No 4 (2018) Existence of random attractors for stochastic non-autonomous reaction-diffusion equation with multiplicative noise on $\mathbb{R}^{n}$ Abstract   PDF
Fadlallah Mustafa Mosa, Qiaozhen Ma, Mohamed Y. A. Bakhet
 
Vol 23, No 4 (2015) Existence of solution for a fractional differential inclusion via nonsmooth critical point theory Abstract   PDF
Bian-Xia Yang, Hong-Rui Sun
 
Vol 23, No 4 (2015) Existence of solutions for elliptic system with nonlinearities under the Dirichlet boundary condition Abstract   PDF
Hyewon Nam
 
Vol 23, No 1 (2015) Existence of solutions of a class of impulsive periodic type BVPs for singular fractional differential systems Abstract   PDF
Yuji Liu
 
Vol 20, No 4 (2012) EXISTENCE OF THE SOLUTIONS FOR THE ELLIPTIC PROBLEM WITH NONLINEAR TERM DECAYING AT THE ORIGIN Abstract   PDF
Q-Heung Choi, Tacksun Jung
 
Vol 20, No 1 (2012) EXISTENCE OF THE SOLUTIONS FOR THE SINGULAR POTENTIAL ELLIPTIC SYSTEM Abstract   PDF
Tacksun Jung, Q-Heung Choi
 
Vol 27, No 3 (2019) Extending and lifting operators on Banach spaces Abstract   PDF
JeongHeung Kang
 
Vol 26, No 4 (2018) Extremal Type I additive self-dual codes over $GF(4)$ with near-minimal shadow Abstract   PDF
Sunghyu Han
 
Vol 22, No 3 (2014) Financial models induced from auxiliary indices and twitter data Abstract   PDF
Jae-pill Oh
 
Vol 24, No 1 (2016) Finding the natural solution to $f(f(x)) = \exp(x)$ Abstract   PDF
William Paulsen
 
Vol 21, No 1 (2013) FINITE LOCAL RINGS OF ORDER ≤ 16 WITH NONZERO JACOBSON RADICAL Abstract   PDF
Sang Bok Nam
 
Vol 22, No 4 (2014) Finitely $t$-valuative domains Abstract   PDF
Gyu Whan Chang
 
Vol 27, No 4 (2019) Fixed point theorems for asymptotically regular mappings in fuzzy metric spaces Abstract   PDF
Nilakshi Goswami, Bijoy Patir
 
Vol 26, No 2 (2018) Fixed point theorems in fuzzy metric spaces for mappings with some contractive type conditions Abstract   PDF
Bijoy Patir, Nilakshi Goswami, Lakshmi Narayan Mishra
 
Vol 24, No 2 (2016) Fixed point theorems in ordered dualistic partial metric spaces Abstract   PDF
Muhammad Arshad, Muhammad Nazam, Ismat Beg
 
Vol 27, No 4 (2019) Frenet type formulae for $2$, $3$-planes in Minkowski space $\mathbb L^{6}$ Abstract   PDF
Sungho Park
 
Vol 19, No 1 (2011) FUNCTIONAL EQUATIONS IN BANACH MODULES AND APPROXIMATE ALGEBRA HOMOMORPHISMS IN BANACH ALGEBRAS Abstract   PDF
Deok-Hoon Boo, Hassan Azadi Kenary, Choonkil Park
 
Vol 20, No 1 (2012) FUNCTIONAL EQUATIONS IN ORTHOGONALITY SPACES Abstract   PDF
Choonkil Park
 
Vol 22, No 4 (2014) Fuzzy algebra homomorphisms and fuzzy derivations Abstract   PDF
Jung-Rye Lee
 
Vol 23, No 1 (2015) Fuzzy almost strongly $(r, s)$-semiopen and semiclosed mappings Abstract   PDF
Jin Tae Kim, Seok Jong Lee
 
Vol 21, No 2 (2013) Fuzzy connections and completeness in complete residuated lattices Abstract   PDF
Yong Chan Kim, Young Sun Kim
 
Vol 27, No 4 (2019) Fuzzy connections on adjoint triples Abstract   PDF
Jung Mi Ko, Yong Chan Kim
 
Vol 26, No 3 (2018) Fuzzy homomorphism theorems on groups Abstract   PDF
Gezahagne Mulat Addis
 
Vol 23, No 4 (2015) Fuzzy lattices as fuzzy relations Abstract   PDF
Inheung Chon
 
Vol 28, No 1 (2020) Fuzzy prime spectrum of $C$-algebras Abstract   PDF
Gezahagne Mulat Addis
 
Vol 21, No 2 (2013) Fuzzy semigroups in reductive semigroups Abstract   PDF
Inheung Chon
 
151 - 200 of 543 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr